?

Log in

Just Say No to Meds' Journal
 
[Most Recent Entries] [Calendar View] [Friends]

Below are the 10 most recent journal entries recorded in Just Say No to Meds' LiveJournal:

Monday, March 31st, 2008
3:09 pm
[newjerseyman]
However, I happen to need thyroid meds...
My thyroid is totally screwed up, so I actually do need a combination of thyroid hormone and thyroid suppressant in order to simply survive. Without them, I would die, just as a diabetic would die without insulin. I've never had any side effects from them, and they are absolutely necessary for my survival. So sometimes, unfortunately, we have no choice but to take meds...like in my thyroid situation...

Best Wishes,

Noah
3:02 pm
[newjerseyman]
My Negative Reactions To Anti-Psychotic Meds
Hi,

I'd just like to relate my experiences with anti-psychotics, as this is a good place for me to do this. When I was 13, I was put on Paxil, and did nothing but rage at everyone all day, almost to the point of physical violence. My shrink kept increasing the dose more and more until my rages became nearly murderous, and only after MONTHS of this, took me off of Paxil. I nearly ruined my relationship with my closest cousin (closest as in emotionally the closest) with my behavior, and it was all due to Paxil. Many people also commit suicide or murder while on Paxil, it's DEFINITELY one of the most dangerous drugs out there.

i've never EVER gotten any benefits from antipsychotics, yet I'm still forced to take them because I suffer from autism. Antipsychotic medications benefit almost nobody, and harm the vast majority of people who take them. It's almost never a good idea to try them, as once you start taking them, your will quickly become increasingly addicted to them, and withdrawal symptoms will happen for months or even years when you stop taking them. Worst of all, you could end up like the suicide victims who took Paxil...

Best Wishes,

Noah
Thursday, March 27th, 2008
1:28 pm
[peacewithhim]
I am sorry
Ok ok I get the message folks.  sorry.  I am still learning. and obviously have learned a big lesson here.
consider my properly spanked.
I did used to drink Monster, Rock Star, and Fuse, and coke black and a few others.  All of them turned me into a dangerouse truck driver within an hour after drinking them. Like I couldnt keep my eyes open.  I would have to have another one and then I couldnt sleep for beans.  Not to mention all the health risks besides.
You folks do what you want. but I will stick with my amplifier    NOTICE NO LINKS
Tuesday, October 12th, 2004
7:13 pm
[fey_seraph]
I am weaning myself off of Fluvoxamine (Luvox) and have been for about a year. My working dosage was 150 mg, and I am now HAPPILY on 33 mg. I just want to offer some advice on QUITTING...

working dose: the amount of medication that it took for you to finally feel the effects of the meds.

Quitting Tips.

1. Make larger jumps in dosage reduction at first (like 1/6 of your dosage at a time), then smaller as you get to lower dosages. The difference for your body between 200 and 225 mg is much smaller than between 5 and 10 mg.

2. When going down to a new lower dosage you will go into withdrawal more quickly. This is particularly true with Luvox, and also with Paxil. Prozac should not cause withdrawal as much. After going down to 33 from 50, I went into withdrawal if I was about 4 hours late, as oppposed to 4 days late on 150 mg. This stablizes with much time.

3. Wait to stabilize after each lowering of the dosage. Again, at higher dosages (closer to your working dose) you will need LESS time. What you are lokoing for is to return to your previous level of functioning. This takes hard work, either in therapy or on your own. At lower doses, give yourself tons of time to stabilize. It took me over 4 monthes to stabilize on 33 mg. Meds are like a crutch-- the less assistance you have from them the harder it will be, but your body will eventually adjust and be stronger. WAIT until you really are stronger. Don't push it before you are ready.

4. Don't panic and bump your dose back up just because of initial reactions. The first month will probably be terrible, depending on your meds. On Paxil it will be more like 2-3 weeks of really major problems, but of course it varies for everyone. Your body is adjusting its chemical levels by itself for the first time. It is not used to this.

5. Don't confuse withdrawal symptoms with depression. They vary depending on person and meds, but this is my withdrawal "sequence":

1. First, I get a profoundly lonely feeling, like my heart is breaking. I feel very, very sorry for myself.
2. I cry or have a panic attack, or want to cry, at something that I wouldn;t usually react to.
3. I feel vaguely dizzy or strange.
4. I feel extremely dizzy and as if I am going to pass out, but I don't ever pass out. The feeling is like the sensation just before one would pass out-- but it's constant.
5. I get heart palpitations.

Has anyone got more suggestions/tips? ... Has anyone tried some or all of these things, and have they worked or not?

Take care everyone,

Brandon
Saturday, May 8th, 2004
5:49 pm
[arinwolfe]
new
I just joined this comuntiry form browsing.
I admit my issues are not as severe as some peoples but it is still causing me major difficulties in my accedeminc work and in some of my social life.

When i was very young I was diagnosed with Attention Deficit Disorder and a Non-verbal Learning disorder.

short description of what that meansCollapse )
In highschool i was dignosed with "Generalized Angzity Disorder" also have recently been having what i belive are mild painc attacks and have been diagnosed with atypical migraines wich i have bee takign excedrin

i am very into herbs and herbal medicine and i was wondering if any one had any sugjestions/ recomendaitons?
Friday, April 9th, 2004
8:40 pm
[fey_seraph]
(Schizotypal:
Many believe that schizotypal personality disorder represents mild schizophrenia. The disorder is characterized by odd forms of thinking and perceiving, and individuals with this disorder often seek isolation from others. They sometimes believe to have extra sensory ability or that unrelated events relate to them in some important way. They generally engage in eccentric behavior and have difficulty concentrating for long periods of time. Their speech is often over elaborate and difficult to follow.)
wanna know what i think of THIS?Collapse )
Friday, March 14th, 2003
3:23 pm
[kaia1235]
I just joined this community. i wouldn't say i have strong psychological problems but i'm very against medications to solve emotional issues. i do have some issues- but i've never actually turned to drugs to help solve them. I think it's sad that people turn to mood-altering medicines for depression- not to say it's bad- i do think it's good for some situations, but i would rather try to find more natural and healthy ways of solving problems. if i can be an advicate for holistic medicine, or learn more about it from this community i will feel i have served a purpose.
Monday, February 3rd, 2003
2:59 pm
[pegamoide]
Saturday, February 1st, 2003
3:59 pm
[x_amm0_x]
Sunday, January 12th, 2003
2:05 pm
[prydayne]
Hello Everyone.... I was just browsing through LJ out of boredom and came across your community.

I myself have been on Section 8 disability for two years. I've been on several different anti-depressants & anti-psychotics. The most recent of which are 200mg's of Zoloft per day, 20mg's of Inderal per day, and 80mg's of Klonopin per day.

At the end of October I took myself off my medication. I did experience some withdrawl mainly from the Inderal. It causes your heart to feel as though it's going to pound straight out of your chest for about two weeks. But then the symptoms go away.

I still have my medication. Though I'm not as depressed as I was, I still do suffer from some severe panic attacks from time to time, and periodic bouts of depression.

I've found the best cure for when they happen is to go for a walk. Definatly not a drive, been there, done that, and I've had 9 accidents as a result. Thankfully I've never been hurt in any of them, and no one else has either. But taking a walk, clearing my head of all of my thoughts, or even just sitting down and writing about what's bothering me helps alot.

The medication just dopes me up. Makes me tired and lethargic. I don't feel like doing anything, going anywhere, and then they wonder why I get depressed?

I'm certainly not saying that medication is bad. I still sometimes do need to take it to sedate myself just enough to be able to relax as it's not just my mind that's affected but my body as well.

I noticed someone said that they wished there was a cure. I don't have an answer for that. And I certainly don't know of any cures for the troubles of ones own mind. But I've found at least some comfort in this quote that I found....

"When ever I hear someone say "Life is hard", I'm always tempted to ask... "Compared to what?"

We fear the unknown, and with each tomorrow once again the unknown arrives on our doorstep. So for now, I'm trying to live for today. I might not be here tomorrow. But at least today I can smile and try to keep a Scarlett Ohara attitude. "I just can't possibly worry about such things today. I'll worry about them tomorrow."

Good luck everyone :o)

Current Mood: calm
About LiveJournal.com